Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2021 | Journal Article | IST-REx-ID: 8940 | OA
Triangulating submanifolds: An elementary and quantified version of Whitney’s method
J.-D. Boissonnat, S. Kachanovich, M. Wintraecken, Discrete & Computational Geometry 66 (2021) 386–434.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 8422 | OA
Nearly circular domains which are integrable close to the boundary are ellipses
G. Huang, V. Kaloshin, A. Sorrentino, Geometric and Functional Analysis 28 (2018) 334–392.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

keyword="Geometry and Topology"

Search

Filter Publications